- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 940287, 19 pages
Application of Mawhin's Coincidence Degree and Matrix Spectral Theory to a Delayed System
1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Center for Applied Mathematics and Theoretical Physics, University of Maribor, Krekova 2, 2000 Maribor, Slovenia
3School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore 639798
4School of Basic Sciences, Indian Institute of Technology Mandi, Mandi 175001, India
Received 11 August 2012; Accepted 27 August 2012
Academic Editor: Jifeng Chu
Copyright © 2012 Yong-Hui Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977.
- J. K. Hale and J. Mawhin, “Coincidence degree and periodic solutions of neutral equations,” Journal of Differential Equations, vol. 15, pp. 295–307, 1974.
- J. Mawhin, “Leray-Schauder continuation theorems in the absence of a priori bounds,” Topological Methods in Nonlinear Analysis, vol. 9, no. 1, pp. 179–200, 1997.
- A. Capietto, J. Mawhin, and F. Zanolin, “Continuation theorems for periodic perturbations of autonomous systems,” Transactions of the American Mathematical Society, vol. 329, no. 1, pp. 41–72, 1992.
- Z. Zhang and J. Luo, “Multiple periodic solutions of a delayed predator-prey system with stage structure for the predator,” Nonlinear Analysis, vol. 11, no. 5, pp. 4109–4120, 2010.
- Z. Zhang and Z. Hou, “Existence of four positive periodic solutions for a ratio-dependent predator-prey system with multiple exploited (or harvesting) terms,” Nonlinear Analysis, vol. 11, no. 3, pp. 1560–1571, 2010.
- Y. Li, “Periodic solutions of a periodic delay predator-prey system,” Proceedings of the American Mathematical Society, vol. 127, no. 5, pp. 1331–1335, 1999.
- M. Fan, Q. Wang, and X. Zou, “Dynamics of a non-autonomous ratio-dependent predator-prey system,” Proceedings of the Royal Society of Edinburgh A, vol. 133, no. 1, pp. 97–118, 2003.
- H.-F. Huo, “Periodic solutions for a semi-ratio-dependent predator-prey system with functional responses,” Applied Mathematics Letters, vol. 18, no. 3, pp. 313–320, 2005.
- W. Ding and M. Han, “Dynamic of a non-autonomous predator-prey system with infinite delay and diffusion,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1335–1350, 2008.
- Y. Xia, J. Cao, and S. S. Cheng, “Periodic solutions for a Lotka-Volterra mutualism system with several delays,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1960–1969, 2007.
- Y. Xia and M. Han, “Multiple periodic solutions of a ratio-dependent predator-prey model,” Chaos, Solitons & Fractals, vol. 39, no. 3, pp. 1100–1108, 2009.
- J. Chu and M. Li, “Positive periodic solutions of Hill's equations with singular nonlinear perturbations,” Nonlinear Analysis A, vol. 69, no. 1, pp. 276–286, 2008.
- J. Chu and J. J. Nieto, “Impulsive periodic solutions of first-order singular differential equations,” Bulletin of the London Mathematical Society, vol. 40, no. 1, pp. 143–150, 2008.
- J. Wang, Y. Zhou, and W. Wei, “Impulsive problems for fractional evolution equations and optimal controls in infinite dimensional spaces,” Topological Methods in Nonlinear Analysis, vol. 38, no. 1, pp. 17–43, 2011.
- J. Wang, Y. Zhou, and M. Medved, “Qualitative analysis for nonlinear fractional differential equations via topological degree method,” Topological Methods in Nonlinear Analysis. In press.
- P. Yang and X. Rui, “Global attractivity of the periodic Lotka-Volterra system,” Journal of Mathematical Analysis and Applications, vol. 233, no. 1, pp. 221–232, 1999.
- J. Zhao and W. Chen, “Global asymptotic stability of a periodic ecological model,” Applied Mathematics and Computation, vol. 147, no. 3, pp. 881–892, 2004.
- Y. Xia, F. Chen, A. Chen, and J. Cao, “Existence and global attractivity of an almost periodic ecological model,” Applied Mathematics and Computation, vol. 157, no. 2, pp. 449–475, 2004.
- X. Z. Wen, “Global attractivity of a positive periodic solution of a multispecies ecological competition-predator delay system,” Acta Mathematica Sinica, vol. 45, no. 1, pp. 83–92, 2002.
- D. Guo, J. Sun, and Z. Liu, Functional Method in Nonlinear Ordinary Differential Equations, Shangdong Scientific Press, Shandong, China, 2005.
- K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985.
- J. P. LaSalle, The Stability of Dynamical System, SIAM, Philadelphia, Pa, USA, 1976.
- A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Science, Academic Press, New York, NY, USA, 1929.
- I. Barbălat, “Systems d’equations differentielle d’oscillations nonlineaires,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 4, pp. 267–270, 1959.